Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 380861, 5 pages
http://dx.doi.org/10.1155/2013/380861
Research Article

Some Conclusion on Unique -List Colorable Complete Multipartite Graphs

1School of Sciences, Yanshan University, Qinhuangdao, Hebei 066004, China
2Key Lab of Industrial Computer Control Engineering of Hebei Province, Institute of Electrical Engineering, Yanshan University, Qinhuangdao, Hebei 066004, China
3School of Economics and Management, Yanshan University, Qinhuangdao, Hebei 066004, China

Received 6 March 2013; Revised 4 September 2013; Accepted 11 September 2013

Academic Editor: Huijun Gao

Copyright © 2013 Yanning Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanning Wang, Yanyan Wang, and Xuguang Zhang, “Some Conclusion on Unique -List Colorable Complete Multipartite Graphs,” Journal of Applied Mathematics, vol. 2013, Article ID 380861, 5 pages, 2013. https://doi.org/10.1155/2013/380861.